# SDR DL72S960174

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Part number: 651622497
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION FOR WING SLAT PANEL, FOUND LEADING EDGE SPAR HAD A TEMPORARY REPAIR.  REPAIRED SPAR PER MM 7-54-0 FIG 802 A.
